# SDR ASOA97044

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120202
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flap Actuator
- Part number: 3203001005
- Condition: Failed
- Location: Lt Te Flap
- Part time: 14,764 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT ATL-DHN, RECEIVED A FLAP CONTROL FAULT THAT WOULD NOT RESET.  CREW DECLARED AN EMERGENCY AND RETURNED TO ATL WHERE LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED THE LEFT INBOARD FLAP ACTUATOR IAW MM.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
